Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 580537, 7 pages
http://dx.doi.org/10.1155/2011/580537
Research Article

No Null-Helix Mannheim Curves in the Minkowski Space π”ΌπŸ‘πŸ

Institute of Mathematics, Academia Sinica, Taipei 10617, Taiwan

Received 29 December 2010; Accepted 23 May 2011

Academic Editor: Manfred Moller

Copyright © 2011 Jae Won Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jae Won Lee, “No Null-Helix Mannheim Curves in the Minkowski Space ,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 580537, 7 pages, 2011. doi:10.1155/2011/580537